EconPapers    
Economics at your fingertips  
 

Statistics of nonlinear dispersive waves II multi-point velocity correlation-functions

Y. Matsuno

Physica A: Statistical Mechanics and its Applications, 1980, vol. 104, issue 1, 71-94

Abstract: A statistical theory of nonlinear dispersive waves is developed on the basis of the Korteweg-de Vries (KdV) equation. The asymptotic expressions of the n(≧3)-point velocity correlation-functions are derived analytically from the given initial velocity distribution. The dependence of various statistical quantities on the initial velocity distribution is investigated in detail. Finally, it is shown that the velocity correlation-functions obtained are exact stationary solutions of the hierarchy of the moment equations derived from the KdV equation.

Date: 1980
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437180900746
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:104:y:1980:i:1:p:71-94

DOI: 10.1016/0378-4371(80)90074-6

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:104:y:1980:i:1:p:71-94